Evolution problem associated with a moving convex set in a Hilbert space - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Journal of Differential Equations Année : 1977

Evolution problem associated with a moving convex set in a Hilbert space

(1)
1

Résumé

The following problem arises from the theory of elastoplastic mechanical systems. Let $H$ be a real Hilbert space. Let $I$ be an interval of $\mathbb{R}$ containing its origin $t_ 0$ but not necessarily bounded nor closed on the right. One gives a multifunction (i.e., a set-valued mapping) $t\to C(t)$ from $I$ into $H$, such that the sets $C(t)$ are nonempty closed and convex. When the language of kinematics is used, $t$ is interpreted as the time and $C$ is called a moving set.
Fichier principal
Vignette du fichier
JJMA.pdf (1.47 Mo) Télécharger le fichier
Origine : Fichiers produits par l'(les) auteur(s)
Loading...

Dates et versions

hal-01660021 , version 1 (09-12-2017)

Identifiants

Citer

Jean Jacques Moreau. Evolution problem associated with a moving convex set in a Hilbert space. Journal of Differential Equations, 1977, 26 (3), pp.347-374. ⟨10.1016/0022-0396(77)90085-7⟩. ⟨hal-01660021⟩
116 Consultations
365 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More